MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MULTI MEASUREMENT SERVER

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MULTI MEASUREMENT SERVER
Model Number 862442
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Codes Hypoxia (1918); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the intellivue multi measurement server provided spo2 readings that were inaccurately high for a ventilated patient.The device was in use monitoring a patient at the time of the reported issue.No death or patient / user injury or harm was reported.
 
Additional Manufacturer Narrative
Reporting institution phone number: (b)(6).Reporter phone number: (b)(6).Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that the intellivue multi measurement server provided spo2 readings that were inaccurately high for a ventilated patient, resulting in the patient becoming hypoxic.The device was in use monitoring a patient at the time of the reported issue.A serious injury was reported.
 
Additional Manufacturer Narrative
At the time of the event, the customer reported the spo2 cables were connected to an mp70 along with the spo2 sensor on the patient's finger.It was unknown if the waveform and signal quality appeared to be good, when spo2 was gave a false high reading.The biomed (bmed) tested the unit onsite and could not confirm the customer's allegations.The unit functioned as intended along with the spo2 sensor and spo2 cables.The device worked to specification with no errors.

Brand Name
INTELLIVUE MULTI MEASUREMENT SERVER
Common Device Name
INTELLIVUE MULTI MEASUREMENT SERVER
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key16767718
Report Number9610816-2023-00173
Device Sequence Number3251785
Product Code MHX
UDI-Device Identifier00884838000254
UDI-Public00884838000254
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K122439
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number862442
Device Catalogue Number862442
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Supplement Date Received by Manufacturer04/11/2023
04/27/2023
Initial Report FDA Received Date04/19/2023
Supplement Report FDA Received Date04/20/2023
05/23/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/17/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown